# SDR 06FDEA02049

- Difficulty date: May 29, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00173: EXISTING REPAIR DOUBLER FOUND AT CENTER CARGO DOOR JAMB AFT CUTOUT (ER/A273320-14) SNRM N00173: CENTER CARGO DOOR JAMB AFT CUTOUT SKIN REPAIRED IAW SRM 53-50-  00 FIG 16   VOL I. CLASIFIED MAJOR REPAIR IAW GMM 6-2-100.
